# SDR AALA202507141498

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 30,580 hours, 3,659 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PUSH BACK CABIN CREW REPORTED STRONG ELECTRICAL TYPE ODOR, FROM FORWARD GALLEY VENTS.  A SHORT TIME LATER ODOR CAME THROUGH COCKPIT VENTS.  MAINTENANCE REPLACED COOLING SYSTEM COMPRESSOR MOTOR CONTROL.
